# SDR QXEA9600081

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Component: A06000401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER RIB BELOW PANEL 57Y HAS A 1.25 CRACK.  CRACK FOUND DURING C-CHECK.  CRACK REPAIRED I/A/W EA 28-55-45. AIRCRAFT RETURNED TO SERVICE.
